# SDR AALA202401051004

- Difficulty date: December 18, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACED FUSELAGE SKIN TEMPORARY REPAIR AT STA 392, FROM S30L TO S31L WITH REPAIR DOUBLER PER ARM 53-00-01-2R-7 REPAIR 7.
